My head and madness I feeling it coming again . someone i do need to help on medaction I should be on??
Hi, AnneMarie! I'd strongly advise an evaluation by a qualified psychiatrist as soon as possible because you can't live like this and it could possibly become much worse. The type of medication you might be treated with would depend on your diagnosis.
Ask for a referral from your family physician or find a mental health clinic in your area.
We are not professionals here but we'll be happy to address any questions or concerns you may have along the way.
Good luck and best wishes to you, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2017 • 4 answers
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Updated 30 Mar 2015 • 2 answers
Updated 6 Oct 2015 • 3 answers
Updated 13 Dec 2016 • 2 answers
Updated 12 Feb 2018 • 2 answers